# SDR AALA20101223TUL06

- Difficulty date: December 14, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N621AM
- Make and model: Boeing 757223
- Aircraft serial: 24579
- Aircraft time: 64,377 hours, 22,450 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF KEEL BEAM LEFT WHEEL WELL LOWER AFT CORNER.  VERTICAL STIFFENER REPLACED PER SRM 51-10-02-0G.
